# SDR QXEA200301036

- Difficulty date: August 25, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 9,561 hours, 13,665 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IDA- ON FLIGHT 2204, DURING SHUTDOWN AT THE GATE MASSIVE FLUID LEAK ON NR 1 ENGINE NACELLE.   NR 1 HYDRUALIC QUANTITY ZERO AND PARK BRAKE PRESSURE ZERO. FOUND NR 1 LOWER BRAKE LINE LEAKING.  REMOVED AND REPLACED BRAKE LINE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
